# SDR SWAA2014052928435

- Difficulty date: May 27, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 37,813 hours, 25,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 79716371
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT OVERHEAD EMERGENCY EXIT LIGHT WIRING LOOSE.  SECURED LIGHT IAW SWPM.
